| Model Number |
N/A |
| Medical Device Problem Code |
Tear, Rip or Hole in Device Packaging (2385)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/25/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported damaged sterile packaging was identified while inspected items in stock.Attempts have been made and additional information on the reported event is unavailable at this time.
Additional Manufacturer Narrative
(b)(4).Report source: (b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.Product is in process of being returned.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The reported event is confirmed.Evaluation of the returned products confirmed damage to the sterile packaging blister.Sterility has not been compromised as inner sterile packaging has not been breached.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.The likely condition of the products when they left zimmer biomet was conforming to specifications.The root cause of the reported event is likely due to transit damage.It has been determined that the packaging meets the acceptable criteria specifications and the sterility has not been breached.This event is no longer considered reportable.Therefore, the initial report should be voided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No additional information on the reported event.